Vol. 15, No. 4, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Polynomials orthogonal over a denumerable set

Jack L. Goldberg

Vol. 15 (1965), No. 4, 1171–1186
Abstract

This paper concerns itself with characterizing the orthogonality domain and the distribution function for polynomials which satisfy

ϕn+1(x) = (x− an)ϕn(x)− bnϕn−1(x) (n ≧ 0)
(1.1)

with

ϕ−1(x) = 0 and ϕ0(x) = 1
(1.2)

under the restriction an = 0, bn > 0 (n 0) and limbn = 0.

Mathematical Subject Classification
Primary: 33.40
Milestones
Received: 12 June 1964
Published: 1 December 1965
Authors
Jack L. Goldberg